# SDR ASMF200608001

- Difficulty date: August 1, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 60,356 hours, 29,250 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907
- Condition: Leaking
- Location: Hydraulic  Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A LEAK WAS DETECTED IN RT MAIN LANDING GEAR WHEEL HYDRAULIC LINE. HYDRAULIC LINE WAS REPLACED AND TESTED IAW MM 29-00-00, ALL CORRECT.
